Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Frequent dark brown color discharge after periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help u/
User :   helo
User :   i wanted help regarding gynaec
Doctor :   pl proceed wd details
User :   I am 26 years old. I usually get normal periods. I had last period on 12th Nov. From 29th Nov I started getting dark brown color discharge very often. I usually have unprotected sex. Can u please suggest me wat should I do?
Doctor :   ur profession/marital status
User :   married
User :   S/w engg
Doctor :   Have you had any similar problems in the past?
User :   no
User :   this is the first time i m facing this problem
Doctor :   Have you taken any medicines or had any consultation with a Doctor?
User :   i have not taken any medicines
User :   can u tell me wat can be the cause of this?
Doctor :   u it ichess ur vagina?
User :   no
User :   no pain
Doctor :   well it appears u have vaginal infections
User :   like
Doctor :   whhich have to be treated
Doctor :   trichomoniasis
User :   wat are symtoms of this?
User :   and how can it be treated?
Doctor :   which have to be treated to both the partners
Doctor :   by the time u both visit the gynec
Doctor :   perform only wd the condom

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor